MAXIGESIC Pain Relief 20s

Pain Relief (Oral)

$10.50 
SKU: 2494078

Each tablet contains the active ingredients Ibuprofen 150mg and Paracetemol 500mg. Also contains maize starch. Dosage/Usage: Adults and children over 12 years take 1 to 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Don't take this medicine for more than a few days at a time unless advised to by a doctor. Store below 30 degress. Precautions: Do not take Maxigesic if you have a stomach ulcer, if you are allergic to ibuprofen, aspirin, paracetemol, or anti-inflammatory medicines; if you are in the last 3 months of pregnancy; in the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.